# SDR ASOA05665

- Difficulty date: August 15, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4152 - DURING A GROUND INSPECTION IN ATL, THE RIGHT MIDDLE EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE RIGHT MIDDLE EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
